Families of methods for ordinary differential equations based on trigonometric polynomials. (English) Zbl 0529.65050


65L05 Numerical methods for initial value problems involving ordinary differential equations
34C25 Periodic solutions to ordinary differential equations
42A10 Trigonometric approximation


Zbl 0163.390


Full Text: DOI


[1] Bogen, R., (MACSYMA Reference Manual (1975), MIT Press: MIT Press Cambridge, MA)
[2] Brock, P.; Murray, F. J., The use of exponential sums in step by step integration, Math. Tables Aids Comput., 6, 63-78 (1952) · Zbl 0046.34301
[3] Dennis, S. C.R., The numerical integration of ordinary differential equations possessing exponential type solutions, (Proc. Cambridge Phil. Soc., 65 (1960)), 240-246 · Zbl 0095.31805
[4] Gautschi, W., Numerical integration of ordinary differential equations based on trigonometric polynomials, Numer. Math., 3, 381-397 (1961) · Zbl 0163.39002
[5] Lambert, J. D., Computational Methods in Ordinary Differential Equations (1977), Wiley: Wiley London · Zbl 0258.65069
[6] Lambert, J. D.; Watson, I. A., Symmetric multistep methods for periodic initial value problems, J. Inst. Math. Appl., 18, 189-202 (1976) · Zbl 0359.65060
[7] Stiefel, E.; Bettis, D. G., Stabilization of Cowell’s method, Numer. Math., 13, 154-175 (1969) · Zbl 0219.65062
[8] Urabe, M.; Mise, S., A method of numerical integration of analytic differential equations, J. Sci. Hiroshima Univ. Ser. A, 19, 307-320 (1955) · Zbl 0067.35701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.